# SDR VNAA2020030511101

- Difficulty date: March 2, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 37,278 hours, 37,033 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH INTO LGA, THE CREW PULLED FLAPS FROM 8-20, BUT FLAPS DID NOT MOVE, AND A FLAP FAILURE MESSAGE APPEARED. THE CREW EXECUTED A GO AROUND, AND DECIDED TO DIVERT TO JFK TO LAND ON A LONGER RUNWAY. THE CREW DID DECLARE AN EMERGENCY. THE AIRCRAFT LANDED AND WAS ABLE TO TAXI INTO GATE. THE CREW WORKED WITH MAINTENANCE AND WAS ABLE TO RESET & DEFER THE FLAP SYSTEM. C/W AD 2009-06-12 PARAGRAPH H.6.I AND T.O.  27-050-004-09 REV. Q. FOUND LH BPSU OUT OF RIG. RIGGED LH BPSU IAW CRJ 200 AMM 27-51-10-830-801. RIG CHECK GOOD. OPS. CHECK GOOD. THIS CLEARS MEL.
